MathSciNet Relay Station
MathSciNet bibliographic data
MR1648363 11D68 (05C50 11Y50)
Butske, William; Jaje, Lynda M.; Mayernik, Daniel R. On the equation $\sum_{p|N}(1/p)+(1/N)=1$, pseudoperfect numbers, and perfectly weighted graphs. Math. Comp. 69 (2000), no. 229, 407–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement